

## THE DEPARTMENT OF THE INTERIOR

### WASHINGTON

# ELKO, NV ITINERARY Monday, July 22nd - Tuesday, July 23rd

<u>Monday, July 22nd</u> Washington, DC > Elko, NV

<u>Washington</u>	
Scattered Thund	derstorms Partly Cloudy
High 94°/Lov	
118/10/10201	
<u>District</u> :	<ul> <li>Region 10 - California - Great Basin</li> </ul>
	Dress Code: n/a
<u>Manifest:</u>	
	• THE SECRETARY $(5)$ (b) (c) (b) (7)(c)
	AiC (b) (6), (b) (7)(C) (b) (6), (b) (7)(C)
	John Bockmier - (b) (6)
•	Melissa Brown - (b) (6)
•	Tami Heilemann -(b) (6)
<u>Advance:</u>	
<u>Auvance.</u>	• Staff: Aaron Thiele - (b) (6)
	Starr. Aaron Timere - (b) (c) Security: $^{(b)}(6), (b) (7)(C) - ^{(b)}(6), (b) (7)(C)$
	- Security.
2.45 DM Derect MID	
3:45 PM- Depart MIB, e 4:15 PM Location:	n route to Airport Washington Reason National Airport
4:15 FM Location:	Washington Reagan National Airport 2401 Smith Boulevard
	Arlington, VA 22202
Manifest:	Annigun, VA 22202
	ary's Vehicle:
Sector	THE SECRETARY
Drive Time:	30 mins
5:00 PM- Wheels Up Wa	ashington Reagan (DCA), en route to Salt Lake City, UT (SLC)
7:43 PM Flight Number:	
Confirmation:	HM4LNV
Seat:	28D
AiC:	(b) (6), (b) (7)(C)
Staff:	John Bockmier
	Melissa Brown
	Tami Heilemann

	Flight Time: Time Change:	4 hrs, 43 mins -2 hrs
7:43 PM-	Layover // Salt l	Lake City, UT (SLC)
8:30 PM	Duration:	47 mins
8:30 PM-	Wheels Up Salt Lake City, UT (SLC), en route to Elko, NV (EKC	
8:27 PM	Flight Number:	DL 4216
	Confirmation: Seat:	HM4LNV 11B
	AiC:	(b) (6), (b) $(7)(C)$
	Staff:	John Bockmier
	Sturr.	Melissa Brown
		Tami Heilemann
	Flight Time:	57 minutes
	Time Change:	-1 hr
8:27 PM	Wheels Down Elko, NV (EKO) // Proceed to Vehicles	
8:50 PM-	Depart Airport, en route to RON	
9:00 PM	Location:	Home2 Suites by Hilton Elko
		2572 E Jennings Way
	Manifanti	Elko, NV 89801
	Manifest:	ry's Vehicle:
	Secretar	THE SECRETARY
		Tami Heilemann
	Drive Time:	10 mins
9:00 PM-	Advance and Comms Trip Debrief	
9:15 PM	Location:	Home2 Suites by Hilton Elko
		2572 E Jennings Way
	Staff:	Elko, NV 89801
	Stall.	Aaron Thiele
		John Bockmier
		Melissa Brown
RON:	Elko, NV	
	Location:	Home2 Suites by Hilton Elko
		2572 E Jennings Way
		Elko, NV 89801
	Note:	This concludes the Secretary's official daily schedule.

<u>Tuesday, July 23rd</u> Elko, NV > Washington D.C.

		Weather Forecast
	<u>Elko, NV</u>	Weather Forecast Washington D.C.
	Partly Clou	
	High 95°/Low	
	1115/1 25 / 120 /	11.5.7.2011.00
	District:	
		<ul> <li>Region 10 - California - Great Basin</li> </ul>
		Dress Code: Field Casual*
	*Pants, long s	sleeve shirt, and closed-toe shoes are required.
	<u>Manifest:</u>	
	•	THE SECRETARY
	•	• $AiC$ (b) (6), (b) (7)(C) _ (b) (6), (b) (7)(C)
	•	John Bockmier - (b) (6)
	•	Melissa Brown - (b) (6)
	•	Tami Heilemann - (b) (6)
	Advance:	
		• Staff: Aaron Thiele - 202-897-7178
		• Security: <sup>(b)</sup> (6), (b) (7)(C) _ (b) (6), (b) (7)(C)
7:30 AM-	Newspaper Int	terview
8:10 AM	Location:	Home2 Suites by Hilton Elko
		2572 E Jennings Way
		Elko, NV 89801
	Staff:	John Bockmier
		Melissa Brown
8:10 AM-	Depart RON, e	en route to Elko BLM Regional Office
8:15 AM	Location:	Elko BLM Regional Office
		3900 Idaho St
	Manifest:	Elko, NV 89801
		ary's Vehicle:
		THE SECRETARY
	Trail V	Vehicle:
		John Bockmier
		Melissa Brown
	Duine Times	Tami Heilemann 5 mins
	Drive Time:	5 mins
8:15 AM-	<b>BLM Regional</b>	l Office Employee Meet n' Greet
9:00 AM	Location:	Elko BLM Regional Office

		3900 Idaho St			
		Elko, NV 89801			
	Staff:	Aaron Thiele			
		John Bockmier			
		Melissa Brown			
		Tami Heilemann			
	Participants:	Elko BLM District Office employees			
	•	Event Line-by-Line:			
	8:15: Arrive greeted by District Manager Jill Silvey				
		CRETARY addresses BLM district employees and takes questions			
	8.55. Conclude	meet and greet and head to vehicles.			
9:00 AM-	Depart BLM H	Regional Office, en route to Cortez Deep South Gold Mine			
10:15 AM	Location:	NV-306			
		Battle Mountain, NV89820			
		(Continue south on NV-306 until you reach mine entrance, 34 miles south of			
		I-80)			
		Manifest:			
	Secret	ary's Vehicle:			
	Troil	THE SECRETARY Vehicle:			
	Tially	John Bockmier			
		Melissa Brown			
		Tami Heilemann			
	Drive Time:	1 hr, 15 mins			
		ng route will not have cell coverage.			
10:15 AM-	-	outh Mine Site Inspection and Pledge To America's Workers Signing			
12:15 PM	Location:	NV-306			
	<b>a</b> . <b>a</b>	Battle Mountain, NV89820			
	Staff:	Aaron Thiele			
		John Bockmier			
		Melissa Brown			
	Participants:	Tami Heilemann			
	Participants.	Leadership and employees from the Cortez Deep South Gold Mine and BLM district office employees from Battle Mountain			
	Event Line-by-				
10:15 AM -		ARY arrives, greeted by "Nevada Gold Mines JV":			
10.15 / 101		Walker - Executive Managing Director			
		<ul> <li>George Venmore - Head of Permitting, Lands and Ranches</li> </ul>			
	0				
		,			
10:17 AM -	THE SECRET	ARY and Barrick Leadership move inside entrance facility for safety training			
10:27 AM -	THE SECRETARY and Barrick Leadership conduct windshield tour of gold mine				
	Manifest:				
	Van 1	:			
		THE SECRETARY			
		Greg Walker			
		George Venmore			
		Christna Erling			
		John Bockmier			
		(b) (6), (b) (7)(C)			
		Doug Furtado, District Manager, Battle Mountain BLM			

	Van 2: Melissa Brown Aaron Thiele Tami Heilemann Sen. Cortez Masto Staffer Jon Sherve, Field Manager, Battle Mountain BLM Joe Moskiewicz, Minerals Lead, Battle Mountain BLM Van 3:		
11:25 AM -	Vans arrive at truck maintenance facility		
11:30 AM -	Greg Walker kicks off signing program, introduces THE SECRETARY		
11:33 AM -	THE SECRETARY delivers remarks		
11:40 AM -	Greg Walker signs Pledge to America's Workers, concludes program		
11:45 AM -	THE SECRETARY mingles with miners and Battle Mountain BLM employees		
12:05 PM -	THE SECRETARY loads back into mine site van Manifest: Van 1: THE SECRETARY Greg Walker George Venmore Christna Erling John Bockmier (b) (6), (b) (7)(C) Van 2: Melissa Brown Aaron Thiele Tami Heilemann Van 3: (b) (6), (b) (7)(C)		
12:15 PM -	THE SECRETARY transfers to DOI vehicle, departs Cortez Deep South Gold Mine		
12:15 PM- 1:30 PM	Depart Cortez Deep South Gold Mine, en route to AirportLocation:Elko Regional Airport975 Terminal WayElko, NV 89801		
	Manifest: Secretary's Vehicle: THE SECRETARY Trail Vehicles: Aaron Thiele John Bockmier Melissa Brown Tami Heilemann Drive Time: 1 hr, 15 mins Note: Spots along route will not have cell coverage.		

2:27 PM-	Wheels Up Elke	Wheels Up Elko, NV (EKO), en route to Salt Lake City, UT (SLC)		
4:28 PM	Flight Number:	DL 4237		
	Confirmation:	HM4LNV		
	Seat:	8C		
	AiC:	(b) (6), (b) (7)(C)		
	Staff:	Aaron Thiele		
		John Bochmier		
		Melissa Brown		
		Tami Heilemann		
	Flight Time:	1 hr, 1 mins		
	Time Change:	+1 hr		
4:28 PM-	Layover // Salt Lake City, UT (SLC)			
5:24 PM	Duration:	56 mins		
5:24 PM-	Wheels Up Salt Lake City, UT (SLC), en route to Washington-Dulles (IAD			
11:33 PM	Flight Number:	DL 2249		
	Confirmation:	HM4LNV		
	Seat:	15C		
	AiC:	(b) (6), (b) (7)(C)		
	Staff:	Aaron Thiele		
		Tami Heilemann		
	Flight Time:	4 hrs, 9 mins		
	Time Change:	+2 hrs		
11:33 PM	Wheels Down Washington-Dulles (IAD) // Proceed to Vehicles			
12:00 AM*	*Date change to	, en route to Residence Wednesday, July 24th ludes the Secretary's official daily schedule.		